# SDR DALA14033540969

- Difficulty date: June 3, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 61,933 hours, 45,822 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUEL ACCESS PLATE NBR 1409C COUNTERSINK AND SETTLEMENT AREA AT RT WING SUMMARY: BLEND OUT REPAIR IS NOT PERMITTED ON THE UPPER WING ACCESS DOOR, PN 3912757,  DUE TO THE REDUCED AREA OF THE CONDUCTIVE INTERFACE THEREFORE ACCESS PLATE NR 1409C WAS REPLACED IAW SRM 51-22-2A.
